Aarhus University Seal / Aarhus Universitets segl

Jevgenijs Ivanovs

  1. 2020
  2. E-pub ahead of print

    Stochastic decompositions in bivariate risk and queueing models with mutual assistance. / Ivanovs, Jevgenijs.

    In: Stochastic Models, 2020.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  3. Published

    Zooming-in on a lévy process : Failure to observe threshold exceedance over a dense grid. / Bisewski, Krzysztof; Ivanovs, Jevgenijs.

    In: Electronic Journal of Probability, Vol. 25, 113, 2020.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  4. 2019
  5. Published

    On the longest gap between power-rate arrivals. / Asmussen, Søren; Ivanovs, Jevgenijs; Segers, J.

    In: Bernoulli, Vol. 25, No. 1, 02.2019, p. 375-394.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  6. 2018
  7. Published

    Zooming in on a lévy process at its supremum. / Jevgenijs Ivanovs, B. Y.

    In: Annals of Applied Probability, Vol. 28, No. 2, 01.04.2018, p. 912-940.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  8. Published

    A factorization of a Lévy process over a phase-type horizon. / Asmussen, Søren; Ivanovs, Jevgenijs.

    In: Stochastic Models, Vol. 34, No. 4, 2018, p. 397-408.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  9. Published

    Discretization error for a two-sided reflected Lévy process. / Asmussen, Søren; Ivanovs, Jevgenijs.

    In: Queueing Systems, Vol. 89, No. 1-2, 2018, p. 199-212.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  10. Published

    Linking dividends and capital injections - a probabilistic approach. / Albrecher, H.; Ivanovs, J.

    In: Scandinavian Actuarial Journal, Vol. 2018, No. 1, 2018, p. 76-83.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  11. 2017
  12. Published

    Robust bounds in multivariate extremes. / Engelke, S.; Ivanovs, Jevgenijs.

    In: Annals of Applied Probability, Vol. 27, No. 6, 01.12.2017, p. 3706-3734.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  13. Published

    On the joint distribution of tax payments and capital injections for a Lévy risk model. / Albrecher, Hansjörg; Ivanovs, Jevgenijs.

    In: Probability and Mathematical Statistics, Vol. 37, No. 2, 2017, p. 219-227.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  14. Published

    Robust bounds in multivariate extremes. / Ivanovs, Jevgenijs.

    2017.

    Research output: Working paperResearch

  15. Published

    Splitting and time reversal for Markov additive processes. / Ivanovs, J.

    In: Stochastic Processes and Their Applications, Vol. 127, No. 8, 2017, p. 2699-2724.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  16. Published

    Strikingly simple identities relating exit problems for Lévy processes under continuous and Poisson observations. / Albrecher, H.; Ivanovs, J.

    In: Stochastic Processes and Their Applications, Vol. 127, No. 2, 2017, p. 643-656.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  17. Published

    Time inhomogeneity in longest gap and longest run problems. / Asmussen, Søren; Ivanovs, Jevgenijs; Rønn-Nielsen, Anders.

    In: Stochastic Processes and Their Applications, Vol. 127, No. 2, 2017, p. 574-589.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  18. 2016
  19. Published

    A Lévy-derived process seen from its supremum and max-stable processes. / Engelke, S.; Ivanovs, J.

    In: Electronic Journal of Probability, Vol. 21, 2016.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  20. Published

    Exit identities for Lévy processes observed at Poisson arrival times. / Albrecher, Hansjörg; Ivanovs, Jevgenijs; Zhou, Xiaowen.

    In: Bernoulli, Vol. 22, No. 3, 2016, p. 1364-1382.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  21. Published

    Sparre-Andersen identity and the last passage time. / Ivanovs, J.

    In: Journal of Applied Probability, Vol. 53, No. 2, 2016, p. 600-605.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  22. Published

    Zooming in on a Lévy process at its supremum. / Ivanovs, Jevgenijs.

    Thiele Centre, Institut for Matematiske Fag, Aarhus Universitet, 2016.

    Research output: Working paperResearch

  23. 2015
  24. Published

    A bivariate risk model with mutual deficit coverage. / Ivanovs, J.; Boxma, O.

    In: Insurance: Mathematics and Economics, Vol. 64, 2015, p. 126-134.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  25. Published

    Transient analysis of a stationary Lévy-driven queue. / Ivanovs, J.; Mandjes, M.

    In: Statistics & Probability Letters, Vol. 107, 2015, p. 341-347.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  26. 2014
  27. Published

    Exact boundaries in sequential testing for phase-type distributions. / Albrecher, H.; Asadi, P.; Ivanovs, J.

    In: Journal of Applied Probability, Vol. 51A, 2014, p. 347-358.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  28. Published

    On simple ruin expressions in dependent Sparre-Andersen risk models. / Albrecher, H.; Boxma, O.J.; Ivanovs, J.

    In: Journal of Applied Probability, Vol. 51, No. 1, 2014, p. 293-296.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  29. Published

    Potential measures of one-sided Markov additive processes with reflecting and terminating barriers. / Ivanovs, J.

    In: Journal of Applied Probability, Vol. 51, No. 4, 2014, p. 1154-1170.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  30. Published

    Power identities for Lévy risk models under taxation and capital injections. / Albrecher, Hansjörg; Ivanovs, Jevgenijs.

    In: Stochastic Systems, Vol. 4, No. 1, 2014, p. 157-172.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  31. Published

    The tax identity for Markov additive risk processes. / Albrecher, H.; Avram, F.; Constantinescu, C.; Ivanovs, J.

    In: Methodology and Computing in Applied Probability, Vol. 16, No. 1, 2014, p. 245-258.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  32. 2013
  33. Published

    A note on killing with applications in risk theory. / Ivanovs, J.

    In: Insurance: Mathematics and Economics, Vol. 52, No. 1, 2013, p. 29-34.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  34. Published

    A risk model with an observer in a Markov environment. / Albrecher, Hansjörg; Ivanovs, Jevgenijs.

    In: Risks, Vol. 1, No. 3, 2013, p. 148-161.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  35. Published

    Another look into decomposition results. / Ivanovs, J.; Kella, O.

    In: Queueing Systems, Vol. 75, No. 1, 2013, p. 19-28.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  36. Published

    Two coupled Lévy queues with independent input. / Boxma, Onno; Ivanovs, Jevgenijs.

    In: Stochastic Systems, Vol. 3, No. 2, 2013, p. 574-590.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  37. 2012
  38. Published

    Occupation densities in solving exit problems for Markov additive processes and their reflections. / Ivanovs, J.; Palmowski, Z.

    In: Stochastic processes and their applications, Vol. 122, No. 9, 2012, p. 3342-3360.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  39. Published

    Two-sided reflection of Markov-modulated brownian motion. / D'Auria, B.; Ivanovs, J.; Kella, O.; Mandjes, M.

    In: Stochastic Models, Vol. 28, No. 2, 2012, p. 316-332.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  40. 2011
  41. Published

    Lévy-driven polling systems and continuous-state branching processes. / Boxma, Onno; Ivanovs, Jevgenijs; Kosinski, Kamil; Mandjes, Michel.

    In: Stochastic Systems, Vol. 1, No. 2, 2011, p. 411-436.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  42. 2010
  43. Published

    First passage of a Markov additive process and generalized Jordan chains. / D'Auria, B.; Ivanovs, J.; Kella, O.; Mandjes, M.

    In: Journal of Applied Probability, Vol. 47, No. 4, 2010, p. 1048-1057.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  44. Published

    First passage of time-reversible spectrally negative Markov additive processes. / Ivanovs, J.; Mandjes, M.

    In: Operations Research Letters, Vol. 38, No. 2, 2010, p. 77-81.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  45. Published

    Markov-modulated Brownian motion with two reflecting barriers. / Ivanovs, J.

    In: Journal of Applied Probability, Vol. 47, No. 4, 2010, p. 1034-1047.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  46. Published

    Singularities of the matrix exponent of a Markov additive process with one-sided jumps. / Ivanovs, J.; Boxma, O.; Mandjes, M.

    In: Stochastic processes and their applications, Vol. 120, No. 9, 2010, p. 1776-1794.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review